# SDR UPS05145874

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0828
- System (JASC): 2565 · Escape Slide
- Part: Arm
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT GET SLIDE TO ARM CYCLED SLIDE ARM, OPS CK GOOD ON ECAM.
